Each tablet contains cetirizine hydrochloride 10mg
Zista is a generic of Zyrtec that provides treatment of seasonal allergic rhinitis (hayfever), hives & skin rashes, insect bites and allergic skin itching.
Adults & children over 12 years: Take one tablet daily.
Children 6 to 12 years: Take one tablet daily OR half a tablet (5mg) twice daily.
Children 2 to 6 years: Take half a tablet (5mg) daily.
Do not exceed a maximum dose of two tablets (20mg) per day.
Actavis New Zealand Ltd, Auckland, New Zealand.
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.
Zista 10mg - 100 tablets x 1